MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COMET; TRANSDUCER, PRESSURE, CATHETER TIP

BOSTON SCIENTIFIC CORPORATION COMET; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number H7495551110
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
Upper-middle aged female with history of hypertension, diabetes and acute onset of chest pressure.While having a heart cath, there was no diastolic hyperemia-free ratio/fractional flow reserve (dfr/ffr) reading given.Possible software malfunction.No known harm to patient.

Brand Name
COMET
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10835545
Report Number10835545
Device Sequence Number3799064
Product Code DXO
UDI-Device Identifier08714729875758
UDI-Public(01)08714729875758(17)220819(10)25887926
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/05/2020
Report Date (Section F) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7495551110
Device Lot Number25887926
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/13/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/13/2020
Patient Sequence Number1
Patient Weight92
Date Report Sent to FDA11/05/2020